| Catalog Number |
72204394 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown procedure, two biosure regenesorb screws failed.When the first screw was being screwed into place it broke into multiple pieces.A backup screw from the same lot number was then used; upon entering the joint, without placing much torque, it broke as well in multiple pieces.All the broken pieces were removed from the patient.The procedure was completed without surgical delay using a back-up device in the originally drilled bone hole.No void was left inside the patient.No further complications were reported.The current status of the patient is good.
Additional Manufacturer Narrative
H10: internal complaint reference case (b)(4).
Event or Problem Description
It was reported that during an acl reconstruction, two biosure regenesorb screws failed.When the first screw was being screwed into place it broke into multiple pieces.A backup screw from the same lot number was then used; upon entering the joint, without placing much torque, it broke as well in multiple pieces.All the broken pieces were removed from the patient by suction from a shaver.The procedure was completed without surgical delay using a back-up device in the originally drilled bone hole.No void was left inside the patient.No further complications were reported.The current status of the patient is good.
Additional Manufacturer Narrative
H2: additional information in b5.
Additional Manufacturer Narrative
Internal complaint reference (b)(4).H10 h3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that the storage requirements for the material are specified, and the material must comply with provided percentage composition specifications as measured by ash test.Please refer to the instructions for use for precautions and warnings related to the use of the device.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.